# SDR CA150727011

- Difficulty date: July 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A135A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT, WHEN RETARDING PL, THE RIGHT HAND ENGINE POWER KEPT DISCHARGING. TORQUE WAS AROUND 800, NG VALUE WAS NOT CONFIRMED. THE PILOT SET THE RIGHT HAND PROPELLER TO FEATHER. A SAFE LANDING WAS MADE. TROUBLESHOOTING ONGOING.
